# SDR 96ZZZX5498

- Difficulty date: October 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N93772
- Make and model: Cessna 152
- Aircraft serial: 15285549
- Engine: Lyc O235L2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Engine
- Condition: Making Metal
- Location: Pin Bushing
- Part time: 2,403 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OIL CHANGE, REMOVED AND CUT OPEN OIL FILTER, FOUND COMPLETELY CONTAMINATED WITH NONFERROUS MATERIAL.  APPEARED TO BE ALUMINUM.  LYCOMING NOTIFIED, INFORMED OUR SHOP THAT MATERIAL PROBABLY WAS PISTON WRIST PIN OUTER BUSHINGS.  AIRCRAFT GROUNDED, WAITING ON REPLACEMENT ENGINE.  NOTE:  CONDITION DID NOT DEGRADE-PREVIOUS OIL CHANGE (50 HRS) DID NOT SHOW MATERIAL OF ANY SORT.  LYC SB 525 AND SB 527 A AND B ARE SIMILAR.  (FACTORY REBUILT/OVERHAULED ENGINE.)
